# SDR ABXA9701011

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910413509
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR CONTROL TAB INBOARD NOSE CAP CORRODED.  REPLACED NOSE CAP (P/N 591041311) IAW DC9 SRM 51-30-1.
